# SDR MWEA020384

- Difficulty date: May 25, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 48,580 hours, 32,732 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 59225351
- Part serial: 04327
- Condition: Punctured
- Location: Left Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HIT DELTA BAG CART PUNCTURING LEFT OUTBOARD SLAT PANEL.  --  REMOVED AND REPLACED SLAT. OPS CHECK GOOD.
